# SDR SWAA2025102025454

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 35,825 hours, 17,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN MID CABIN OVERHEAD IS MISSING.   INSTALLED MISSING MID CABIN OVERHEAD EXIT SIGN IN REFERENCE TO AMM 33-51-01
